# SDR HEEA071966

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 7,914 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: XA7503DC
- Condition: Stuck
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STUCK OPEN. SCRAPPED AND REPLACED WITH SERVICEABLE UNIT.
